I've been feeling nauseous lately and moody.
Yes, is the simple answer.
Most people find it takes a while to get the fertility back, especially if they've been on Depo for a long time. It's been known to take 18 months + in those cases.
It is certainly possible that you could become pregnant, once your overdue for your shot, though.
On the other hand, it could be just your body adjusting to the lack of Depo hormone (progestogen)
Worth taking a test.
Hope you get the result you are wanting :)
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2014 • 1 answer
Posted 4 Nov 2014 • 1 answer
Posted 27 Nov 2014 • 1 answer
Depo-Provera - I got my first shot 3 months ago and haven't had a period since, could I be pregnant?
Posted 24 Apr 2015 • 1 answer
Posted 5 Aug 2017 • 1 answer